# SDR AWXA0000459

- Difficulty date: July 17, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 46,382 hours, 24,038 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE LINE, FLOORBEAM AT FS 986.5 LOWER FLANGE HAS PREVIOUS BLEND OUT OF LIMITS.  CUT OUT DAMAGED AREA, FABRICATED ANGLES AND FILLER, ALODINED, PRIMED, AND INSTALLED REPAIR PARTS IAW B737 SRM 53-30-51 FIG 202, SRM 51-20-01, AND SRM 51-40-02.
